MathSciNet Relay Station
MathSciNet bibliographic data
MR1380728 46B20 (47H09 54H25)
Khamsi, Mohamed Amine On uniform Opial condition and uniform Kadec-Klee property in Banach and metric spaces. Nonlinear Anal. 26 (1996), no. 10, 1733–1748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement